Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 147, Number 4
HTML articles powered by AMS MathViewer

On Zariski’s multiplicity problem at infinity
J. Edson Sampaio PDF
Proc. Amer. Math. Soc. 147 (2019), 1367-1376
Asymptotics of principal evaluations of Schubert polynomials for layered permutations
Alejandro H. Morales, Igor Pak and Greta Panova PDF
Proc. Amer. Math. Soc. 147 (2019), 1377-1389
An observation on $(-1)$-curves on rational surfaces
Olivia Dumitrescu and Brian Osserman PDF
Proc. Amer. Math. Soc. 147 (2019), 1391-1398
Symplectic resolutions for Higgs moduli spaces
Andrea Tirelli PDF
Proc. Amer. Math. Soc. 147 (2019), 1399-1412
Nonarchimedean dynamical systems and formal groups
Laurent Berger PDF
Proc. Amer. Math. Soc. 147 (2019), 1413-1419
Positive solutions of $p$-th Yamabe type equations on infinite graphs
Xiaoxiao Zhang and Aijin Lin PDF
Proc. Amer. Math. Soc. 147 (2019), 1421-1427
Existence of non-topological multi-string solutions for a gravitational $O(3)$ gauge field model
Nari Choi and Jongmin Han PDF
Proc. Amer. Math. Soc. 147 (2019), 1429-1445
Geometric bounds for Favard length
Tyler Bongers PDF
Proc. Amer. Math. Soc. 147 (2019), 1447-1452
Quantitative recurrence properties and homogeneous self-similar sets
Yuanyang Chang, Min Wu and Wen Wu PDF
Proc. Amer. Math. Soc. 147 (2019), 1453-1465
Uniqueness and global stability of forced waves in a shifting environment
Jia-Bing Wang and Xiao-Qiang Zhao PDF
Proc. Amer. Math. Soc. 147 (2019), 1467-1481
A pointwise bipolar theorem
Daniel Bartl and Michael Kupper PDF
Proc. Amer. Math. Soc. 147 (2019), 1483-1495
The standard Sharkovsky cycle coexistence theorem applies to impulsive differential equations: Some notes and beyond
Jan Andres PDF
Proc. Amer. Math. Soc. 147 (2019), 1497-1509
Beckner type of the logarithmic Sobolev and a new type of Shannon’s inequalities and an application to the uncertainty principle
Hideo Kubo, Takayoshi Ogawa and Takeshi Suguro PDF
Proc. Amer. Math. Soc. 147 (2019), 1511-1518
Analytic discs and uniform algebras generated by real-analytic functions
Alexander J. Izzo PDF
Proc. Amer. Math. Soc. 147 (2019), 1519-1529
Limit-periodic Schrödinger operators with Lipschitz continuous IDS
David Damanik and Jake Fillman PDF
Proc. Amer. Math. Soc. 147 (2019), 1531-1539
New bounds for the extreme zeros of Jacobi polynomials
Geno Nikolov PDF
Proc. Amer. Math. Soc. 147 (2019), 1541-1550
Bott-Chern harmonic forms on Stein manifolds
Riccardo Piovani and Adriano Tomassini PDF
Proc. Amer. Math. Soc. 147 (2019), 1551-1564
A Hopf type lemma for fractional equations
Congming Li and Wenxiong Chen PDF
Proc. Amer. Math. Soc. 147 (2019), 1565-1575
An integral formula for the $Q$-prime curvature in 3-dimensional CR geometry
Jeffrey S. Case, Jih-Hsin Cheng and Paul Yang PDF
Proc. Amer. Math. Soc. 147 (2019), 1577-1586
No Herman rings for regularly ramified rational maps
Jun Hu and Yingqing Xiao PDF
Proc. Amer. Math. Soc. 147 (2019), 1587-1596
Strong sequential completeness of the natural domain of a conditional expectation operator in Riesz spaces
Wen-Chi Kuo, David F. Rodda and Bruce A. Watson PDF
Proc. Amer. Math. Soc. 147 (2019), 1597-1603
Rational homology manifolds and hypersurface normalizations
Brian Hepler PDF
Proc. Amer. Math. Soc. 147 (2019), 1605-1613
Serrin-type theorems for triangles
Ilaria Fragalà and Bozhidar Velichkov PDF
Proc. Amer. Math. Soc. 147 (2019), 1615-1626
Weak pullback attractors for stochastic Navier-Stokes equations with nonlinear diffusion terms
Bixiang Wang PDF
Proc. Amer. Math. Soc. 147 (2019), 1627-1638
Dimension dependence of factorization problems: Biparameter Hardy spaces
Richard Lechner PDF
Proc. Amer. Math. Soc. 147 (2019), 1639-1652
A note on fixed points of abelian actions in dimension one
J. P. Boroński PDF
Proc. Amer. Math. Soc. 147 (2019), 1653-1655
Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions
Si Duc Quang PDF
Proc. Amer. Math. Soc. 147 (2019), 1657-1669
A characterization of the unit disk and the harmonic measure doubling condition
Nikolaos Karamanlis PDF
Proc. Amer. Math. Soc. 147 (2019), 1671-1675
Schwarz’ CLP-surfaces in $\textrm {Nil}_3$
Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee and Seong-Deog Yang PDF
Proc. Amer. Math. Soc. 147 (2019), 1677-1685
On the regularity of weak small solution of a gradient flow of the Landau–de Gennes energy
Tao Huang and Na Zhao PDF
Proc. Amer. Math. Soc. 147 (2019), 1687-1698
Torsion of locally convex curves
Mohammad Ghomi PDF
Proc. Amer. Math. Soc. 147 (2019), 1699-1707
Set-theoretical problems concerning Hausdorff measures
Márton Elekes and Juris Steprāns PDF
Proc. Amer. Math. Soc. 147 (2019), 1709-1717
Local character of Kim-independence
Itay Kaplan, Nicholas Ramsey and Saharon Shelah PDF
Proc. Amer. Math. Soc. 147 (2019), 1719-1732
Discontinuous homomorphisms, selectors, and automorphisms of the complex field
Paul B. Larson and Jindřich Zapletal PDF
Proc. Amer. Math. Soc. 147 (2019), 1733-1737
A short nonalgorithmic proof of the containers theorem for hypergraphs
Anton Bernshteyn, Michelle Delcourt, Henry Towsner and Anush Tserunyan PDF
Proc. Amer. Math. Soc. 147 (2019), 1739-1749
Odd primary homotopy types of the gauge groups of exceptional Lie groups
Sho Hasui, Daisuke Kishimoto, Tseleung So and Stephen Theriault PDF
Proc. Amer. Math. Soc. 147 (2019), 1751-1762
The Mardešić Conjecture and free products of Boolean algebras
Gonzalo Martínez-Cervantes and Grzegorz Plebanek PDF
Proc. Amer. Math. Soc. 147 (2019), 1763-1772
A note on $0$-bipolar knots of concordance order two
Wenzhao Chen PDF
Proc. Amer. Math. Soc. 147 (2019), 1773-1780
Concordance invariants of doubled knots and blowing up
Se-Goo Kim and Kwan Yong Lee PDF
Proc. Amer. Math. Soc. 147 (2019), 1781-1788
Monadicity of the Bousfield–Kuhn functor
Rosona Eldred, Gijs Heuts, Akhil Mathew and Lennart Meier PDF
Proc. Amer. Math. Soc. 147 (2019), 1789-1796
Quasi-isometries and proper homotopy: The quasi-isometry invariance of proper $3$-realizability of groups
M. Cárdenas, F. F. Lasheras, A. Quintero and R. Roy PDF
Proc. Amer. Math. Soc. 147 (2019), 1797-1804
Spherical conic metrics and realizability of branched covers
Xuwen Zhu PDF
Proc. Amer. Math. Soc. 147 (2019), 1805-1815
Nodal lengths of eigenfunctions in the disc
Xiaolong Han, Michael Murray and Chuong Tran PDF
Proc. Amer. Math. Soc. 147 (2019), 1817-1824